# SDR N6WA20140518002

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 29,093 hours, 21,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Splice
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUT HANDLE CAUTION MSG.  SECURED SPLICE FOR SENSOR PX107, OPERATIONS CHECKED GOOD IAW ESPM 20-44-00 & AMM 52-11-00.  CLEARED DMI 33905.
